EconPapers    
Economics at your fingertips  
 

The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials

Behar Baxhaku and Artan Berisha

Abstract and Applied Analysis, 2017, vol. 2017, 1-8

Abstract:

We introduce the Szász and Chlodowsky operators based on Gould-Hopper polynomials and study the statistical convergence of these operators in a weighted space of functions on a positive semiaxis. Further, a Voronovskaja type result is obtained for the operators containing Gould-Hopper polynomials. Finally, some graphical examples for the convergence of this type of operator are given.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2017/4013958.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2017/4013958.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4013958

DOI: 10.1155/2017/4013958

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:4013958